MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 37262E
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris smartsite extension set was separated the following information was received by the initial reporter with the following verbatim it was reported by customer that they took another call from the procedure center as it happened again this morning.She also noted that another tubing set was without a clamp - where it always has a clamp.
 
Additional Manufacturer Narrative
Samples received for separation will be investigated under (b)(4).A device history record review could not be performed because a lot number was not provided by the customer.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23397031
Report Number9616066-2025-03292
Device Sequence Number15920664
Product Code FPA
UDI-Device Identifier10885403235276
UDI-Public(01)10885403235276
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number37262E
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown